| Catalog Number |
339.21 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during vitrectomy surgery, an ophthalmic probe had no response after connected and unable to perform coagulation.The surgery was completed on the same day with new probe.Patient impact have not been provided.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).